Alert archive / Arizona / Flash Flood Watches in 2021

Flash Flood Watch 7, NWS Flagstaff, AZ

August 17, 20215 counties in Arizona

NWS Flagstaff, AZ issued this flash flood watch at Aug 17, 2021, 9:07 PM MST for 5 counties in Arizona. It took effect at Aug 18, 2021, 2:00 AM MST. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Aug 17, 2021, 9:07 PM MST (04:07 UTC)
In effect from
Aug 18, 2021, 2:00 AM MST
Expired
Aug 18, 2021, 11:00 PM MST
In force
21 hr
Issued by
NWS Flagstaff, AZ
Flood severity
None

Counties Apache County, AZ, Coconino County, AZ, Gila County, AZ, Navajo County, AZ, Yavapai County, AZ

The radar

The Flagstaff radar (KFSX), 52 km from the middle of the area, began a volume at 04:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 00:00Z, 4.1 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 00:00Z on 2021-08-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 284 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 00:00Z on 2021-08-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
284 J/kg
Mixed-layer CIN
-89 J/kg
Mixed-layer LCL
1301 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
74 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

199 
WGUS65 KFGZ 180407
FFAFGZ

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Flagstaff AZ
907 PM MST Tue Aug 17 2021

AZZ018-181500-
/O.NEW.KFGZ.FF.A.0007.210818T0900Z-210818T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Northern Gila County-
Including the cities of Payson, Strawberry, and Young
907 PM MST Tue Aug 17 2021

...FLASH FLOOD WATCH IN EFFECT FROM 2 AM TO 8 AM MST WEDNESDAY...

The National Weather Service in Flagstaff has issued a

* Flash Flood Watch for a portion of east central Arizona, including 
  the following area, Northern Gila County.

* From 2 AM to 8 AM MST Wednesday.

* A line of showers and thunderstorms will develop overnight across 
  portions of the low desert and Gila County and persist into the 
  early morning hours. Storms will be capable of producing very 
  heavy rainfall that could lead to flash flooding, especially in 
  slot canyons and burn scar areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be prepared to take action 
should Flash Flood Warnings be issued.

&&

$$

AZZ004>007-009-012-015-016-180600-
/O.CON.KFGZ.FF.A.0006.000000T0000Z-210818T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Kaibab Plateau-Marble and Glen Canyons-Grand Canyon Country-Coconino
Plateau-Northeast Plateaus and Mesas Hwy 264 Northward-Little
Colorado River Valley in Coconino County-Western Mogollon Rim-
Eastern Mogollon Rim-
Including the cities of Jacob Lake, Flagstaff, Keams Canyon, Tuba 
City, Fredonia, Happy Jack, Valle, North Rim, Grand Canyon Village, 
Munds Park, Williams, Lees Ferry, Wupatki N.M., Heber, Supai, Page, 
Kaibito, and Forest Lakes
907 PM MST Tue Aug 17 2021

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 11 PM MST THIS 
EVENING...

The Flash Flood Watch continues for

* Portions of north central Arizona, northeast Arizona and west 
  central Arizona, including the following areas, in north central 
  Arizona, Coconino Plateau, Eastern Mogollon Rim, Grand Canyon 
  Country, Kaibab Plateau, Little Colorado River Valley in Coconino 
  County and Marble and Glen Canyons. In northeast Arizona, 
  Northeast Plateaus and Mesas Hwy 264 Northward. In west central 
  Arizona, Western Mogollon Rim.

* Until 11 PM MST this evening.

* Showers and thunderstorms will continue to develop this
  evening over higher terrain with slow storm motions. This
  activity could persist into the evening. Storms will be capable
  of producing very heavy rainfall that could lead to flash
  flooding, especially in slot canyons and burn scar areas.


$$

ET
4 follow-up statements
504 
WGUS65 KFGZ 180547
FFAFGZ

Flood Watch
National Weather Service Flagstaff AZ
1047 PM MST Tue Aug 17 2021

AZZ004>007-009-012-015-016-180700-
/O.EXP.KFGZ.FF.A.0006.000000T0000Z-210818T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Kaibab Plateau-Marble and Glen Canyons-Grand Canyon Country-Coconino
Plateau-Northeast Plateaus and Mesas Hwy 264 Northward-Little
Colorado River Valley in Coconino County-Western Mogollon Rim-
Eastern Mogollon Rim-
Including the cities of Jacob Lake, Flagstaff, Keams Canyon, Tuba 
City, Fredonia, Happy Jack, Valle, North Rim, Grand Canyon Village, 
Munds Park, Williams, Lees Ferry, Wupatki N.M., Heber, Supai, Page, 
Kaibito, and Forest Lakes
1047 PM MST Tue Aug 17 2021

...FLASH FLOOD WATCH WILL EXPIRE AT 11 PM MST THIS EVENING...

The Flash Flood Watch for portions of north central Arizona, 
northeast Arizona and west central Arizona, including the following 
areas, in north central Arizona, Coconino Plateau, Eastern Mogollon 
Rim, Grand Canyon Country, Kaibab Plateau, Little Colorado River 
Valley in Coconino County and Marble and Glen Canyons. In northeast 
Arizona, Northeast Plateaus and Mesas Hwy 264 Northward. In west 
central Arizona, Western Mogollon Rim will expire at 11 PM MST this 
evening. Heavy rainfall has ended across the watch area this evening.

The Flood Watch is cancelled. Flooding is no longer expected to pose 
a threat. Please continue to heed remaining road closures.

$$

AZZ018-181500-
/O.CON.KFGZ.FF.A.0007.210818T0900Z-210818T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Northern Gila County-
Including the cities of Payson, Strawberry, and Young
1047 PM MST Tue Aug 17 2021

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 2 AM TO 8 AM MST 
WEDNESDAY...

The Flash Flood Watch continues for

* A portion of east central Arizona, including the following area, 
  Northern Gila County.

* From 2 AM to 8 AM MST Wednesday.

* A line of showers and thunderstorms will develop overnight across 
  portions of the low desert and Gila County and persist into the 
  early morning hours. Storms will be capable of producing very 
  heavy rainfall that could lead to flash flooding, especially in 
  slot canyons and burn scar areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be prepared to take action 
should Flash Flood Warnings be issued.

&&

$$

ET
984 
WGUS65 KFGZ 180917
FFAFGZ

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Flagstaff AZ
217 AM MST Wed Aug 18 2021

AZZ004>007-009-012-015-016-038-190600-
/O.EXB.KFGZ.FF.A.0007.000000T0000Z-210819T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Kaibab Plateau-Marble and Glen Canyons-Grand Canyon Country-Coconino
Plateau-Northeast Plateaus and Mesas Hwy 264 Northward-Little
Colorado River Valley in Coconino County-Western Mogollon Rim-
Eastern Mogollon Rim-Oak Creek and Sycamore Canyons-
Including the cities of Jacob Lake, Flagstaff, Keams Canyon, Tuba 
City, Fredonia, Happy Jack, Valle, North Rim, Grand Canyon Village, 
Munds Park, Williams, Lees Ferry, Wupatki N.M., Heber, Supai, 
Sedona, Page, Kaibito, and Forest Lakes
217 AM MST Wed Aug 18 2021

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

The National Weather Service in Flagstaff has expanded the

* Flash Flood Watch to include portions of central and northwestern 
  Arizona. This includes the following areas Coconino Plateau, 
  Mogollon Rim, Grand Canyon Country, Kaibab Plateau, Little 
  Colorado River Valley in Coconino County, Marble and Glen Canyons, 
  Northeast Plateaus and Mesas Hwy 264 Northward, and Oak Creek and 
  Sycamore Canyons.

* Through this evening.

* Showers and thunderstorms develop this morning over central 
  Arizona, then become more widespread during the afternoon and 
  evening over central and northwestern Arizona. Storms will be 
  capable of producing very heavy rainfall that could lead to flash 
  flooding, especially in slot canyons and burn scar areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be prepared to take action 
should Flash Flood Warnings be issued.

&&

$$

AZZ018-190600-
/O.EXT.KFGZ.FF.A.0007.000000T0000Z-210819T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Northern Gila County-
Including the cities of Payson, Strawberry, and Young
217 AM MST Wed Aug 18 2021

...FLASH FLOOD WATCH NOW IN EFFECT THROUGH THIS EVENING...

The Flash Flood Watch is now in effect for

* A portion of east central Arizona, including the following area, 
  Northern Gila County.

* Through this evening.

* Showers and thunderstorms will develop overnight across 
  portions of the low desert and Gila County and persist into this 
  afternoon. Storms will be capable of producing very heavy rainfall 
  that could lead to flash flooding, especially in slot canyons and 
  burn scar areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be prepared to take action 
should Flash Flood Warnings be issued.

&&

$$

Humphreys
514 
WGUS65 KFGZ 181722
FFAFGZ

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Flagstaff AZ
1022 AM MST Wed Aug 18 2021

AZZ008-037-190600-
/O.EXA.KFGZ.FF.A.0007.000000T0000Z-210819T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Yavapai County Mountains-Yavapai County Valleys and Basins-
Including the cities of Prescott, Seligman, Ash Fork, Cottonwood,
Camp Verde, Cordes Junction, and Bagdad
1022 AM MST Wed Aug 18 2021

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

The National Weather Service in Flagstaff has expanded the

* Flash Flood Watch to include Yavapai County. 

* Through this evening.

* Showers and thunderstorms will become more widespread this 
  afternoon and evening. Storms will be capable of producing very 
  heavy rainfall that could lead to flash flooding, especially in 
  low-water crossings and burn scar areas. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and be prepared to take action 
should Flash Flood Warnings be issued.

&&

$$

AZZ004>007-009-012-015-016-018-038-190600-
/O.CON.KFGZ.FF.A.0007.000000T0000Z-210819T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Kaibab Plateau-Marble and Glen Canyons-Grand Canyon Country-
Coconino Plateau-Northeast Plateaus and Mesas Hwy 264 Northward-
Little Colorado River Valley in Coconino County-
Western Mogollon Rim-Eastern Mogollon Rim-Northern Gila County-
Oak Creek and Sycamore Canyons-
Including the cities of Jacob Lake, Fredonia, Page, Lees Ferry, 
Grand Canyon Village, Supai, North Rim, Valle, Keams Canyon, 
Kaibito, Wupatki N.M., Tuba City, Flagstaff, Williams, 
Munds Park, Heber, Happy Jack, Forest Lakes, Payson, Strawberry, 
Young, and Sedona
1022 AM MST Wed Aug 18 2021

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...

The Flash Flood Watch continues for

* Portions of Coconino, Navajo, and Gila Counties. 

* Through this evening.

* Showers and thunderstorms will become more widespread this 
  afternoon and evening over central and northwestern Arizona. 
  Storms will be capable of producing very heavy rainfall that 
  could lead to flash flooding, especially in slot canyons and 
  burn scar areas. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and be prepared to take action 
should Flash Flood Warnings be issued.

&&

$$

TM
355 
WGUS65 KFGZ 190604
FFAFGZ

Flood Watch
National Weather Service Flagstaff AZ
1104 PM MST Wed Aug 18 2021

AZZ004>009-012-015-016-018-037-038-190715-
/O.EXP.KFGZ.FF.A.0007.000000T0000Z-210819T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Kaibab Plateau-Marble and Glen Canyons-Grand Canyon Country-Coconino
Plateau-Yavapai County Mountains-Northeast Plateaus and Mesas Hwy
264 Northward-Little Colorado River Valley in Coconino County-
Western Mogollon Rim-Eastern Mogollon Rim-Northern Gila County-
Yavapai County Valleys and Basins-Oak Creek and Sycamore Canyons-
Including the cities of Seligman, North Rim, Young, Williams, 
Bagdad, Sedona, Lees Ferry, Wupatki N.M., Heber, Supai, Forest 
Lakes, Flagstaff, Valle, Grand Canyon Village, Payson, Strawberry, 
Camp Verde, Prescott, Cordes Junction, Page, Kaibito, Jacob Lake, 
Happy Jack, Keams Canyon, Ash Fork, Fredonia, Tuba City, Munds Park, 
and Cottonwood
1104 PM MST Wed Aug 18 2021

...FLASH FLOOD WATCH HAS EXPIRED...

The Flash Flood Watch for portions of east central Arizona, north 
central Arizona, northeast Arizona and west central Arizona, 
including the following areas, in east central Arizona, Northern 
Gila County. In north central Arizona, Coconino Plateau, Eastern 
Mogollon Rim, Grand Canyon Country, Kaibab Plateau, Little Colorado 
River Valley in Coconino County and Marble and Glen Canyons. In 
northeast Arizona, Northeast Plateaus and Mesas Hwy 264 Northward. 
In west central Arizona, Oak Creek and Sycamore Canyons, Western 
Mogollon Rim, Yavapai County Mountains and Yavapai County Valleys 
and Basins has expired.

Water levels will remain elevated overnight especially in the larger 
river systems. Please continue to heed remaining road closures.

$$

TPS

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Flagstaff, AZ wrote its last area forecast discussion before this flash flood watch went out at Aug 17, 2:59 PM MST, 6 hours 8 minutes earlier.

Area forecast discussion, Aug 17, 2:59 PM MST, 6 hours 8 minutes before
Area Forecast Discussion
National Weather Service Flagstaff AZ
259 PM MST Tue Aug 17 2021

.SYNOPSIS...Widespread showers and storms will slowly diminish in
coverage and intensity later this evening and overnight. Another
round of numerous showers and storms are forecast to develop over
northern Arizona Wednesday afternoon.

Drier conditions are then expected Thursday through the weekend.
Cooler temperatures are also expected through the rest of the
week.

&&

.DISCUSSION...Numerous thunderstorms will continue to develop
along the Mogollon Rim this afternoon. Slow storm motions have
produced flash flooding, primarily in vulnerable burn scar areas,
namely the Museum Fire scar. The flash flood threat is expected to
continue through the evening hours, primarily across Coconino
County. As a result, decided to issue a Flash Flood Watch
for the aforementioned area where the best moisture and
instability is located. Storm coverage and intensity should
diminish overnight.

By Wednesday, an upper level trough will be digging into Idaho.
This will result in much stronger southwesterly flow over northern
Arizona. With monsoonal moisture remaining in place, still think
numerous showers and thunderstorms will develop along the Mogollon
Rim, then push to the north and east. Some storms could become
better organized near the AZ/UT border Wednesday afternoon,
proximate to the deeper wind shear. Large hail, damaging winds,
and flash flooding will be the primary threats.

By Thursday, some drying is forecast to overspread Arizona, with
lingering moisture keeping thunderstorm chances near the AZ/UT
border.

Dry conditions are then forecast Friday through the weekend as a
broad upper level trough is forecast to remain off the California
coast. Temperatures will be below normal through the period.

&&

.AVIATION...For the 00Z package...Scattered to numerous
thunderstorms will continue through the early evening hours. A
few storms may be severe producing brief IFR conditions, strong
outflow winds, and hail. Storms should diminish overnight, then
re-develop after 18Z Wednesday. Outside of storm activity, mainly
VFR conditions and southwest winds around 10-15 kts or less.
Aviation discussion not updated for TAF amendments.

&&

.FIRE WEATHER...Scattered to numerous showers and thunderstorms
are expected to develop again Wednesday afternoon. Large hail,
localized flash flooding, and very gusty outflow winds will be the
main hazards. Winds will also become breezy out of the southwest
Wednesday. Much drier conditions are forecast Thursday.

Friday through Sunday...Drier weather is expected through the
weekend, with below normal temperatures and breezy southwest
winds.

&&

.FGZ WATCHES/WARNINGS/ADVISORIES...Flash Flood Watch until 11 PM MST this evening FOR AZZ004>007-
009-012-015-016.

&&

PUBLIC...TM
AVIATION...TM
FIRE WEATHER...TM

For Northern Arizona weather information visit
weather.gov/flagstaff

In the hours before

Local storm report, Aug 17, 3:23 PM MST, 5 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
323 PM MST TUE AUG 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     FLASH FLOOD      3 NNW DOWNTOWN FLAGSTAF 35.24N 111.68W
08/17/2021                   COCONINO           AZ   NWS EMPLOYEE

            ROAD IMPASSABLE DUE TO FLOODING.

&&

MD
Local storm report, Aug 17, 6:25 PM MST, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
625 PM MST TUE AUG 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     FLASH FLOOD      3 SSW VILLAGE AT OAK CR 34.73N 111.77W
08/17/2021                   YAVAPAI            AZ   OFFICIAL NWS OBS

            DRY BEAVER CREEK GAUGE (DBVA3) ROSE 4.5 FT.

&&

ET
Local storm report, Aug 17, 7:50 PM MST, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
750 PM MST TUE AUG 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     FLASH FLOOD      5 NNE SOUTH RIM VISITOR 36.13N 112.08W
08/17/2021                   COCONINO           AZ   PARK/FOREST SRVC

            A GRAND CANYON PARK RANGER REPORT A
            SIGNIFICANT RISE ON BRIGHT ANGEL CREEK.

&&

ET
Local storm report, Aug 17, 8:18 PM MST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
818 PM MST TUE AUG 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     FLASH FLOOD      5 NNE SOUTH RIM VISITOR 36.13N 112.08W
08/17/2021                   COCONINO           AZ   PARK/FOREST SRVC

            UPDATES PREVIOUS FLASH FLOOD REPORT FROM 5
            NNE SOUTH RIM VISITORS. A GRAND CANYON PARK
            RANGER REPORT A SIGNIFICANT RISE ON BRIGHT
            ANGEL CREEK. THE RANGER AT PHANTOM RANCH
            REPORTED A 6 FT RISE ON BRIGHT ANGEL CREEK.

&&

ET

The office that day

Everything else NWS Flagstaff, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 17, 5:02 PM MSTFlash Flood Warning Considerable damage threatFGZCoconino3 hr
Aug 17, 6:23 PM MSTFlash Flood Warning Considerable damage threatFGZCoconino2 hr
Aug 17, 8:30 PM MSTFlash Flood Warning Considerable damage threatFGZCoconino2 hr
Aug 17, 8:42 PM MSTSevere Thunderstorm WarningFGZCoconino33 min
Aug 17, 10:42 PM MSTFlash Flood Warning Considerable damage threatFGZCoconino11 hr
Aug 18, 8:43 AM MSTSpecial Weather StatementFGZ47 min
Aug 18, 9:29 AM MSTFlash Flood Warning Considerable damage threatFGZCoconino3 hr
Aug 18, 9:44 AM MSTFlash Flood Warning Considerable damage threatFGZGila7 hr
Aug 18, 10:37 AM MSTSpecial Weather StatementFGZ38 min
Aug 18, 10:47 AM MSTFlash Flood Warning Considerable damage threatFGZYavapai3 hr
Aug 18, 11:11 AM MSTSpecial Weather StatementFGZ34 min
Aug 18, 11:54 AM MSTSpecial Weather StatementFGZ36 min
Aug 18, 12:01 PM MSTSpecial Weather StatementFGZ44 min
Aug 18, 12:07 PM MSTFlash Flood Warning Considerable damage threatFGZApache, Navajo3 hr
Aug 18, 12:24 PM MSTFlash Flood Warning Considerable damage threatFGZYavapai3 hr
Aug 18, 12:31 PM MSTFlash Flood Warning Considerable damage threatFGZYavapai3 hr
Aug 18, 12:51 PM MSTFlash Flood Warning Considerable damage threatFGZGila, Yavapai4 hr
Aug 18, 1:05 PM MSTSevere Thunderstorm WarningFGZGila, Yavapai40 min
Aug 18, 1:09 PM MSTFlash Flood Warning Considerable damage threatFGZCoconino3 hr
Aug 18, 1:37 PM MSTSevere Thunderstorm WarningFGZCoconino38 min
Aug 18, 1:47 PM MSTFlash Flood Warning Considerable damage threatFGZCoconino118 min
Aug 18, 2:19 PM MSTAreal Flood AdvisoryFGZNavajo3 hr
Aug 18, 2:44 PM MSTSpecial Weather StatementFGZYavapai31 min
Aug 18, 2:52 PM MSTFlash Flood WarningFGZNavajo3 hr
Aug 18, 3:32 PM MSTFlash Flood WarningFGZCoconino, Yavapai3 hr
Aug 18, 3:45 PM MSTSpecial Weather StatementFGZ30 min
Aug 18, 4:12 PM MSTFlash Flood Warning Considerable damage threatFGZYavapai3 hr

Nearby

Flash Flood Watches in Arizona, 2021Every flash flood watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.